Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 31, 2015, 2:05 PM CDT for 5 parishes in Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2015, 2:05 PM CDT (19:05 UTC)
- Expired
- May 31, 2015, 2:45 PM CDT
- In force
- 40 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Pointe Coupee Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
052 WUUS54 KLIX 311905 SVRLIX LAC033-037-077-121-125-311945- /O.NEW.KLIX.SV.W.0073.150531T1905Z-150531T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 205 PM CDT SUN MAY 31 2015 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA... NORTHWESTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA... SOUTHEASTERN WEST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA... SOUTHWESTERN EAST FELICIANA PARISH IN SOUTHEASTERN LOUISIANA... SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA... * UNTIL 245 PM CDT * AT 205 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ERWINVILLE...OR 7 MILES SOUTHEAST OF NEW ROADS... AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... ZACHARY...BAKER...NEW ROADS AND ERWINVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3050 9149 3070 9150 3081 9121 3060 9115 TIME...MOT...LOC 1905Z 242DEG 13KT 3059 9140 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 8:09 AM CDT, 5 hours 56 minutes earlier.
Area forecast discussion, May 31, 8:09 AM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
809 AM CDT SUN MAY 31 2015
...SOUNDING DISCUSSION...
WHILE NOT AS MUCH INSTABILITY AND MOISTURE AS YESTERDAY... THE
SOUNDING THIS MORNING STILL HAS BOTH. MU CAPE IS 1700 J/KG AND PW
IS JUST ABOVE AVERAGE AT 1.61 INCHES. A BIG DIFFERENCE FROM
YESTERDAY FOR THE WEATHER EXPECTED IS THE APPROACHING SHORTWAVE
TROUGH AND STALLED FRONT AT THE SFC... WHICH WILL PROVIDE FORCING
FOR THUNDERSTORMS. THE WIND PROFILE IS WEAK... SOUTHERLY FROM THE
SFC TO 700 MB THEN BECOMING SOUTHWEST TO 300 MB AND WESTERLY
ABOVE. STORM MOTIONS WILL BE SLOW AND MAY LEAD TO HEAVY RAINFALL
ISSUES. PEAK WIND IS ONLY 30 KTS AT 170 MB.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 406 AM CDT SUN MAY 31 2015/
SHORT TERM...
QUASI-STATIONARY MCS THAT WAS OVER THE FLORIDA PARISHES LAST
EVENING STILL LINGERING WITH TOPS WARMING STEADILY. IT APPEARS THE
PROXIMITY TO A MOISTURE SOURCE FROM THE TIDAL LAKES IN A VERY
LIGHT WIND ENVIRONMENT MAY THE THE PRIMARY REASON FOR THE
LONGEVITY OF THIS COMPLEX. A WEAKENING/DISSIPATION TREND SHOULD
CONTINUE THROUGH DAYBREAK. MEANWHILE...LARGE SCALE LOW PRESSURE
SYSTEM ALOFT WILL MAINTAIN UNSTABLE ENVIRONMENT OVER THE REGION
FOR RENEWED THUNDERSTORM DEVELOPMENT TODAY WITH DAYTIME HEATING.
GUST POTENTIAL APPEARS HIGH GIVEN DRIER AIR ALOFT...AND WEAK
STEERING AND SUBTLE LOW LEVEL VEERING MAY LEAD TO WATERSPOUTS AND
LANDSPOUT/TROPICAL FUNNEL CLOUD FORMATIONS TODAY. PRETTY MUCH 70
PERCENT OVER MOST LAND AREAS WITH PERHAPS THE MISSISSIPPI COAST
WITH A LESSER CHANCE DUE TO LACK OF FOCUS ONCE GULF BREEZE
PENETRATES INLAND BY MID-MORNING. TEMPERATURES ARE ONCE AGAIN A
TIGHT CONSENSUS OF GUIDANCE. MONDAY LOOKS LIKE PERSISTENCE ON ALL
ASPECTS EXCEPT THE GREATER CONCENTRATION OF RAINFALL MAY BE
SHIFTED EASTWARD AND CLOSER TO THE COAST. EFFICIENT PRECIPITATION
PROCESS CAN LEAD TO MULTI-INCH RAINFALL TODAY AND AGAIN MONDAY
WHICH MAY PROMPT FLOOD ADVISORIES AND ISOLATED FLASH FLOOD
WARNINGS AT TIMES OVER THE NEXT COUPLE OF DAYS.
LONG TERM...
LARGE CUT-OFF LOW SLOWLY MEANDERS EASTWARD THROUGH THE WEEK WHICH
WILL NUDGE THE GREATER RAIN CHANCES EAST IN TIME BY MID-WEEK. HARD
RIDGING IN THE WEST WILL PLACE THE FORECAST AREA IN A NORTHWEST OR
EVEN NORTH FLOW REGIME LATTER PART OF THE WEEK WHICH COULD PORTEND
LATE AFTERNOON AND EVENING MCS ACTIVITY ON WEAK IMPULSES DROPPING
DOWN THE FRINGE OF THE RIDGE. THIS PATTERN COULD EXTEND INTO
EARLY NEXT WEEK. PULSE SEVERE STORMS WILL BE POSSIBLE IN THIS
REGIME FOR THE NEXT SEVERAL DAYS.
AVIATION...
THUNDERSTORM ACTIVITY SHOULD BE A LITTLE MORE NUMEROUS TODAY AND
WILL START ALL TERMINALS OUT FAIRLY EARLY WITH VCTS. 6K FT
CEILINGS WILL GIVE WAY TO LOWER 3K FT CEILINGS BY NOON. SOME LOW
LEVEL CEILINGS TO SHOW UP AGAIN TONIGHT AROUND 500FT WITH SOME VIS
RESTRICTIONS.
MARINE...
VERY LIGHT WINDS WITH SOMEWHAT VARIABLE DIRECTION BUT
MAINLY OUT OF AN EAST TO SE DIRECTION WILL REMAIN OVER THE COASTAL
WATERS THROUGH THURSDAY. LIGHT NORTHEASTERLY WINDS SHOULD BECOME
ESTABLISHED FOR FRIDAY AND POSSIBLY SATURDAY. ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE EACH DAY. SOME NOCTURNAL SHOWERS
SHOULD ALSO DEVELOP EACH NIGHT THROUGH MID WEEK.
DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...NONE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 67 83 66 / 70 40 50 30
BTR 85 69 84 67 / 70 40 50 20
ASD 85 70 85 69 / 60 40 50 30
MSY 85 71 84 72 / 60 40 50 30
GPT 84 72 83 71 / 40 40 60 30
PQL 85 69 84 70 / 40 40 60 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 31, 12:37 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1237 PM CDT SUN MAY 31 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-010545- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1237 PM CDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS TODAY. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS FROM DOWN BURSTS UNDER THE STRONGER STORMS. WATERSPOUTS AND TROPICAL FUNNEL CLOUDS WILL ALSO BE POSSIBLE THROUGH THE EARLY AFTERNOON HOURS. RAINFALL MAY ALSO BE HEAVY TO TORRENTIAL AT TIMES WITH SLOW MOVEMENT OF ANY STORMS. THIS CAN LEAD TO SOME LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THUNDERSTORMS MAY LINGER IN PORTIONS OF THE OUTLOOK AREA WELL INTO THE EVENING AND OVERNIGHT HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY. SOME STORMS MAY PULSE TO NEAR SEVERE LEVELS ON MONDAY WITH THE PRIMARY THREAT BEING STRONG GUSTS FROM DOWN BURSTS UNDER THE STRONGER STORMS. THE TIME OF GREATEST THREAT WILL BE IN THE LATE AFTERNOON AND EARLY EVENING HOURS. HEAVY RAINFALL FROM SLOW MOVING STORMS MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE DISORGANIZED NATURE OF THUNDERSTORM COVERAGE. PLEASE RELAY ANY REPORTS OF OBSERVED WIND DAMAGE OR FLOODING PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR THE NATIONAL WEATHER SERVICE OFFICE IN SLIDELL.
In the hours before
Special weather statement, May 31, 11:50 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1150 AM CDT SUN MAY 31 2015
LAZ050-072-311745-
SOUTHERN TANGIPAHOA-LIVINGSTON-
1150 AM CDT SUN MAY 31 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TANGIPAHOA AND
SOUTHEASTERN LIVINGSTON PARISHES...
AT 1147 AM CDT...SCATTERED STRONG THUNDERSTORMS EXTENDED FROM NEAR
WHITEHALL IN SOUTHEAST LIVINGSTON PARISH TO NEAR HAMMAND.
THUNDERSTORMS WERE DRIFTING NORTHEAST AROUND 5 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...FRENCH SETTLEMENT...ALBANY...SPRINGFIELD...
NATALBANY...WHITEHALL...KILLIAN AND TICKFAW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3042 9030 3030 9042 3031 9042 3034 9048
3034 9049 3030 9054 3030 9056 3029 9056
3026 9058 3023 9058 3022 9059 3023 9065
3021 9068 3018 9069 3029 9079 3062 9053
TIME...MOT...LOC 1647Z 228DEG 14KT 3032 9062Special weather statement, May 31, 12:31 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1231 PM CDT SUN MAY 31 2015
LAZ049-056>060-065-311830-
ASSUMPTION-UPPER TERREBONNE-ST. JAMES-ASCENSION-UPPER LAFOURCHE-ST.
JOHN THE BAPTIST-ST. CHARLES-
1231 PM CDT SUN MAY 31 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
CHARLES...NORTHWESTERN LAFOURCHE...ST. JAMES...NORTH CENTRAL
TERREBONNE...ST. JOHN THE BAPTIST...ASSUMPTION AND ASCENSION
PARISHES...
AT 1227 PM CDT...AN AREA OF SCATTERED STRONG THUNDERSTORMS EXTENDED
FROM NEAR GARYVILLE TO NORTH OF HOUMA...MOVING NORTHEAST AT 5 TO
10 MPH.
WINDS IN EXCESS OF 30 MPH...TORRENTIAL RAIN..AND FREQUENT LIGNTNING
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...RESERVE...LAPLACE...GRAMERCY...LUTCHER...SOUTH
VACHERIE...WALLACE...LABADIEVILLE...KILLONA...SCHRIEVER...GRAY...
NORTH VACHERIE...GARYVILLE...EDGARD...CHACKBAY...CONVENT...MONTZ...
RACELAND AND BAYOU CANE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2974 9102 3024 9074 3019 9072 3018 9070
3020 9067 3021 9068 3022 9066 3020 9059
3018 9059 3017 9057 3017 9051 3015 9043
3010 9042 2962 9066
TIME...MOT...LOC 1727Z 208DEG 54KT 3038 9051 2992 9076Special weather statement, May 31, 12:45 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1245 PM CDT SUN MAY 31 2015
LAZ039-040-049-050-058-071-072-311815-
ST. TAMMANY-SOUTHERN TANGIPAHOA-NORTHERN
TANGIPAHOA-LIVINGSTON-ASCENSION-WASHINGTON-ST. JOHN THE BAPTIST-
1245 PM CDT SUN MAY 31 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
TAMMANY...SOUTHWESTERN WASHINGTON...TANGIPAHOA...EASTERN
LIVINGSTON...NORTHERN ST. JOHN THE BAPTIST AND NORTHEASTERN
ASCENSION PARISHES...
AT 1241 PM CDT...AN AREA OF SCATTERED STRONG THUNDERSTORMS EXTENDED
FROM NEAR FRANKLINTON AND WILMER SOUTH TO JUST WEST OF LAKE
MAUREPAS. THUNDERSTORMS WERE MOVING NORTHWEST AT 5 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. IN
ADDITION TORRENTIAL RAINFALL OF ONE TO TWO INCHES WITHIN AN HOUR CAN
ALSO BE EXPECTED ALONG WITH FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...FRANKLINTON...AMITE...PONCHATOULA...AMITE CITY...
INDEPENDENCE...ROSELAND...FRENCH SETTLEMENT...ALBANY...FOLSOM...
SPRINGFIELD...ROBERT...ENON...WILMER...NATALBANY...WHITEHALL...
KILLIAN AND TICKFAW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3084 9002 3029 9031 3022 9041 3016 9043
3017 9051 3019 9046 3028 9040 3029 9040
3030 9043 3031 9042 3034 9048 3030 9054
3030 9056 3026 9058 3018 9059 3023 9088
3065 9061 3065 9057 3073 9057 3094 9042
TIME...MOT...LOC 1741Z 121DEG 6KT 3074 9035 3024 9062Special weather statement, May 31, 1:15 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
115 PM CDT SUN MAY 31 2015
LAZ034-046-311845-
IBERVILLE-POINTE COUPEE-
115 PM CDT SUN MAY 31 2015
...A AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
IBERVILLE AND SOUTHERN POINTE COUPEE PARISHES...
AT 113 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FORDOCHE TO NEAR BREAUX BRIDGE...AND MOVING
NORTHEAST AT 10 TO 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
TORRENTIAL RAIN AND FREQQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...MARINGOUIN...FORDOCHE AND LOTTIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3066 9167 3071 9137 3051 9144 3051 9150
3048 9147 3028 9160 3031 9162 3035 9163
3036 9165 3039 9162 3044 9164 3048 9168
3048 9169 3050 9170 3050 9175 3051 9173
3055 9175
TIME...MOT...LOC 1813Z 260DEG 12KT 3061 9163 3025 9188The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:46 PM CDT | Special Weather Statement | LIX | Washington | 59 min |
| May 30, 9:27 PM CDT | Areal Flood Advisory | LIX | Saint Tammany, Washington | 3 hr |
| May 31, 12:50 AM CDT | Areal Flood Advisory | LIX | Livingston | 3 hr |
| May 31, 11:14 AM CDT | Special Marine Warning | LIX | 91 min | |
| May 31, 11:50 AM CDT | Special Weather Statement | LIX | Livingston | 55 min |
| May 31, 12:31 PM CDT | Special Weather Statement | LIX | Saint James, Saint John the Baptist | 59 min |
| May 31, 12:45 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 30 min |
| May 31, 1:02 PM CDT | Special Marine Warning | LIX | 58 min | |
| May 31, 1:15 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 30 min |
| May 31, 2:00 PM CDT | Special Marine Warning | LIX | 60 min | |
| May 31, 2:15 PM CDT | Special Weather Statement | LIX | Iberville | 30 min |
| May 31, 2:26 PM CDT | Special Weather Statement | LIX | Orleans | 64 min |
| May 31, 2:31 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard | 44 min |
| May 31, 2:39 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 66 min |
| May 31, 2:42 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge | 48 min |
| May 31, 3:09 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 111 min |
| May 31, 3:27 PM CDT | Areal Flood Advisory | LIX | Lafourche | 3 hr |
| May 31, 3:32 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard | 88 min |
| May 31, 3:49 PM CDT | Special Weather Statement | LIX | Assumption, Saint James | 41 min |
| May 31, 5:05 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans | 115 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.